# SDR VNAA20250320080

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Part number: SH670393381
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00200808 DISCREPANCY: FS909 LBL16 TO RBL16 WING TO BODY SUPPORT STRUCTURE FAYING SURFACE STRAP BOTTOM SURFACE IS CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED NEW MIDSTRAP PN SH670-39338-1 IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-45-00-001-001-A01
